| Model Number |
CM-925 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, at the time of passing the needle to the tissue to close a caesarean procedure, the device disassembled leaving the needle and thread separated.The malfunction occurred on three devices.Another company¿s device was used to complete the case.There was no patient injury.